Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Do scanty and painful periods after D and C always imply asherman's syndrome and is it curable ?

do scanty n painful periods after dnc always imply ashermans syndrome?is there ny exclusive hospital for asherman,s treatment in it curable
Asked On : Sun, 19 Jun 2011
Answers:  1 Views:  259
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
Scanty, painful periods can also occur due to fibroid polyp, cervical stenosis, cervical cancer. You need to get a PAP smear first to rule out cervical cancer. Asherman's syndrome is presence of multiple adhesions and scarring inside the uterus usually due to the result of a harshly done D&C. The adhesions can be meted away by adhesiolysis technique but if severe may warrant hysterectomy. You need to contact a Gynaecologist at a well equipped Hospital preferably Government Hospitals or large Private set-ups.
Answered: Sun, 19 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor